# SDR ASAA2021092036021

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,502 hours, 13,744 cycles
- Engine: Ge
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO SIDE VTK, MAP, AND LDG ALT DISPLAYED TWICE DURING ARRIVAL. ISSUE DISAPPEAR ON ITS OWN BEFORE QRH EXCUTION. GROUNDED - YES. ACCOMPLISHED FMC BITE PROCEDURE ON RIGHT FMC. INFLT SHOW INTERMITTED FAULT RESET TWICE. SENSOR STATUS SHOWED ALL OK. RESET #2 FMC PERFORM BITE CK NO FAULTS NO VTK ISSUE REF B737-800 FIM 34-61 TASK 801.
